# SDR QMLA2010021710004

- Difficulty date: February 17, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N911NM
- Make and model: Bell 222U
- Aircraft serial: 47569
- Aircraft time: 12,864 hours
- Engine: Lyc LTS101*
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Receptacle
- Condition: Burned
- Location: Bs 243.5
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREWMEMBER DETECTED ELECTRICAL SMELL, SAW FLUID DRIPPING ON NEBULIZER PLUG IN THE AC OUTLET.  UNPLUGGED NEBULIZER AND REMOVED FLUID BAG, SOLVED THE PROBLEM.  ON POST-FLIGHT, FOUND THE OUTLET BREAKER WOULD NOT TEST. CALLED MX.
